Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can increased blood pressure be due to the medications?

My mother aged 70 is on medication for BP. She is being administered the following medicines: cardace 5mg twice a day tonact 20 at bedtime loprin 75 once daily shelcal 500 once daily Around five days back two medicines have been added deecee forte & Etova ER 400 BP in morning is giving increased reading in the morning 140/105, 140/96, 140/98 for the last three days one medicine was added two days ago for BP (asomex 2.5 mg) Would like to know why the pressure is increasing in the morning. is it a side effect of any of the drogs mentioned above ?
Wed, 28 Dec 2016
Report Abuse
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi, Etova 400 can sometimes may affect blood pressure control. Anyway it a pain killer drug and should be consumed on whenever needed basis, however this issue can be discussed with local physician. other medicine seems fine.
Anyway he should have low salt and low fat diet along with regular exercises, which will also help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 3 days post op (Da- Vinci hysto, (cervix, uterus, and tubes). I do not have a lot of pain but my blood pressure is elevated. Pre surgery,...

Recent questions on  Hypertension

doctor1 MD

I take a combination therapy antihypertensive med called Atacand plus for the past 5 years and I ve noticed a decrease in my memory as well as...

doctor1 MD

hi,i have been prescibed Deanxit by a cardiologist to assist with my treat ment for hypertension,i hear this drug is not safe and can cause some...

doctor1 MD

ive been suffering from dizziness and confusion sporadically. it only last for a few moments, often less than a minuet. ive been suffering from...

doctor1 MD

1 )R u in XXXX Hospital. 2 ) Low hemoglobin11.0 - does it result in High BP 3 ) My age 75 am diabetic since 25 years. 4 ) How serious is...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...